Dear naptime, An increased number of eosinophils can be related to any number of things. Radiation therapy could be the most likely cause of the spike in eosinophils for you. Skin rash is a listed adverse effect of tamoxifen, and so is leg swelling. These symptoms are pretty general and could be due to many other things also, be sure your physician is aware of them and can assess their cause as it relates to your individual situation.
My chemo and radiation doctors "think" that the skin cream I was using for radiation redness (Biafine) caused an allergic reaction, hence the rash, and raised eosinophils. I stopped using the cream and a short time later completed radiation. The rash went away. The eosinophils went up to 21.6, then down to 20.0%, and two weeks later dropped to 11.2%. Whether the eosinophilia was related to the skin cream or radition is still unclear. Evidently both the rash and raised eosinophils are not very common as my doctors were uncertain when this situation arose. I'm hoping that my next blood test in late April will show a return to the normal range (0-3%). I have been worried about chemo/radiation induced secondary leukemia, so now I hope I can be relieved of that burden.